# SDR COMA0560626

- Difficulty date: November 19, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N765CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 18,142 hours, 19,664 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1217546
- Part serial: 050113003615
- Condition: Worn
- Location: Rt Wing
- Part time: 8,360 hours, 7,454 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5404 - EN ROUTE PHL-CVG, DURING APPROACH RECEIVED A FLAP FAIL CAUTION AT ZERO DEGREE FLAP POSITION.  CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.
